# SDR SWAA2016092308069

- Difficulty date: September 13, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF MLG FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS 663, LBL 33.5.  REPAIRED WEB IAW SRM.
